Tarski's problem for varieties of groups with a commutator identity

Journal of Symbolic Logic 51 (1):75-78 (1986)
  Copy   BIBTEX

Abstract

It is proved that for a variety of groups in which the relatively free groups are solvable, the relatively free groups of distinct finite rank are not elementarily equivalent

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
228 (#78,284)

6 months
6 (#198,304)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references